# SDR IPXA2022100286778

- Difficulty date: September 6, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1541 L48l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR CARGO BILGE AREA AT STA 1541 LONGERON 48L HAS CORROSION.REPAIRED CORRODED LONGERON 48L IN THE CTR CARGO BILGE AREA AT STA 1541 IAW VT-SAA EA 011-5310-01-A9696 REV. I/R AND UPS EO MD11-5310-84871-A , FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 09/29/2022 (MAJOR)
